# SDR DALA2025100307228

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Bearing
- Condition: Excess Play
- Location: Zone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPOILER 3 WITH EXCESSIVE PLAY.   REPLACED BEARINGS SLEEVES AND BUSHINGS AT LT WING SPOILER NR 3 IAW CMM TASK 57-73-21-000-803-A01. (1230768).
